# SDR 05FDEA01169

- Difficulty date: April 28, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 700 LBL 13 WL 148.  REPAIRED BS 700 FRAME, LBL 13, WL 148 PER SRM 53-10-4.
